# SDR ABXA9700527

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 2210370P4101
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244 FOUND RIGHT HAND MAIN LANDING GEAR OUTBOARD LINKAGE TO HAVE EXCESSIVE PLAY AT LINKAGE ROD PIVOT POINT.  REPLACED LINKAGE ROD BUSHING IAW DC9 OVERHAUL MANUAL 32-10-6.
